Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 113, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 1, 2007, 2:53 PM EDT for Ware County, Georgia. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2007, 2:53 PM EDT (18:53 UTC)
- Expired
- Jul 1, 2007, 4:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 3:00 PM EDT | TSTM WND DMG | 1 E Manor, GA | TREES UPROOTED 1 MILE EAST OF MANOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2360 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KJAX 011854
SVRJAX
GAC299-012000-
/O.NEW.KJAX.SV.W.0113.070701T1853Z-070701T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT SUN JUL 1 2007
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN WARE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 400 PM EDT
* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MANOR...OR ABOUT NEAR ARGYLE...AND MOVING SOUTHEAST AT 10 MPH.
ANOTHER STRONG THUNDERSTORM WAS JUST SOUTHEAST OF MILLWOOD.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEEDHAM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3130 8251 3126 8269 3102 8259 3097 8251
3102 8235
$$
WOLF1 follow-up statement
000
WWUS52 KJAX 011941
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 PM EDT SUN JUL 1 2007
GAC299-012000-
/O.CON.KJAX.SV.W.0113.000000T0000Z-070701T2000Z/
WARE GA-
341 PM EDT SUN JUL 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL WARE COUNTY...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MANOR...OR ABOUT 9 MILES EAST OF ARGYLE...MOVING
SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3126 8237 3122 8262 3102 8259 3097 8251
3102 8235
$$
HURLBUTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 9:04 AM EDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jul 1, 9:04 AM EDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 904 AM EDT SUN JUL 1 2007 .UPDATE... A SWATH OF MID/HI CLOUDS OVER THE PANHANDLE EWD ALONG I-10 CORRIDOR AND GA/FL BORDER IS SPILLING OVER A RIDGE IN THE GULF AND IS MOSTLY DEBRIS FROM STORMS LAST NIGHT. THESE CLOUDS ARE SLOWLY DISSIPATING BUT NEVERTHELESS WILL INHIBIT HEATING SOMEWHAT. MID LEVEL TROUGH EXTENDS FROM THE OUTER BANKS TO EAST OF OUR OFFSHORE WATERS THEN TURNS BACK ACROSS THE FL PENINSULA. THE SURFACE FRONT STRETCHES ACRS CENTRAL GA. THIS FRONT WILL BE FOCUS FOR CONVECTION TODAY AS IT SAGS SOUTH AND SOME STRONG STORMS ARE POSSIBLE. AS HIGHLIGHTED IN THE HWO...HEAVY RAINFALL COULD CAUSE LOCALIZED FLOODING...BUT HOPEFULLY THIS WILL BE A MINOR INCONVENIENCE SINCE THE REGION NEEDS THE RAIN. HAVE DONE MINOR TWEAKING OF GRIDS...LOWERED POPS FOR MORNING HOURS ONLY AND ADJUSTED TEMPS FOR CURRENT CONDITIONS. && .AVIATION...AT NEXT ISSUANCE WILL ADJUST PROB30 FOR TS SINCE WILL KNOW MORE ABOUT TIMING OF CONVECTION. && .MARINE...MOSTLY QUIESCENT CONDITIONS EXIST ON THE WATERS THIS MORNING. SEAS ARE RUNNING 3 FT AT THE BUOYS EXCEPT SABSOON TOWER (R2) HAS REPORTED 4-5 FT. SINCE ST. AUGUSTINE BUOY IS OUT OF COMMISSION...ANTICIPATE SEAS ARE 4-5 FT IN THAT AREA. HAVE MADE NO CHANGES TO WINDS/SEAS IN GRIDS. && .PRELIMINARY POINT TEMPS/POPS... AMG 95 71 88 71 / 50 40 50 30 SSI 88 76 83 75 / 50 30 50 30 JAX 92 74 87 72 / 40 30 70 30 SGJ 89 75 85 75 / 40 30 70 30 GNV 94 71 90 73 / 40 40 60 30 OCF 93 72 90 74 / 50 30 60 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/MCALLISTER
Hazardous weather outlook, Jul 1, 9:45 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 AM EDT SUN JUL 1 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 945 AM EDT SUN JUL 1 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... .THUNDERSTORM IMPACT...THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE AREA AS A COLD FRONT TO THE NORTH SLOWLY APPROACHES THE AREA. ABUNDANT MOISTURE AND A SLOW STORM MOTION WILL RESULT IN LOCALLY HEAVY RAINFALL. THE STRONGER STORMS WILL ALSO PRODUCE DAMAGING DOWNBURSTS...HAIL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... DEEP TROPICAL MOISTURE WILL REMAIN IN PLACE THROUGH MIDWEEK. UPPER LEVEL DISTURBANCES AND A COLD FRONT WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH WEDNESDAY. THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND STRONG GUSTY WINDS. THERE WILL BE A MODERATE RISK OF RIP CURRENTS ALONG THE GEORGIA COAST ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
In the hours before
Special weather statement, Jul 1, 2:05 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 205 PM EDT SUN JUL 1 2007 FLZ025-011900- DUVAL- 205 PM EDT SUN JUL 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT... AT 205 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF BALDWIN...OR 14 MILES SOUTH OF CALLAHAN...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BALDWIN...ORTEGA... NORMANDY AND JACKSONVILLE HEIGHTS THROUGH 300 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. WOLF
Local storm report, Jul 1, 2:08 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL ARGYLE 31.07N 82.65W
07/01/2007 E1.00 INCH CLINCH GA OTHER FEDERAL
USN OBSERVER. HAIL DIME TO QUARTER SIZE. TRASH CANS BLOWN
DOWN STREET. DAMAGE TO NEIGHBORS GAZEBO.
&&
MMLocal storm report, Jul 1, 2:22 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
222 PM EDT SUN JUL 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL INTERLACHEN 29.62N 81.90W
07/01/2007 E0.25 INCH PUTNAM FL LAW ENFORCEMENT
PEA SIZE HAIL REPORTED AT STATE ROAD 20 AND COUNTY ROAD
315.
&&
PKEEGANSpecial weather statement, Jul 1, 2:30 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT SUN JUL 1 2007 GAZ150-164-011915- CHARLTON-WARE- 230 PM EDT SUN JUL 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON AND WARE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 315 PM EDT... AT 230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF STEVEN FOSTER STATE PARK TO 5 MILES SOUTHEAST OF STEVEN FOSTER STATE PARK. THESE STORMS ARE NEARLY STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STEVEN FOSTER STATE PARK THROUGH 315 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HURLBUT
Special weather statement, Jul 1, 2:41 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 241 PM EDT SUN JUL 1 2007 GAZ163-011930- CLINCH- 241 PM EDT SUN JUL 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM EDT... AT 241 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR 7 MILES SOUTHEAST OF HOMERVILLE...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT SURROUNDING AREAS THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HURLBUT
Special weather statement, Jul 1, 2:45 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT SUN JUL 1 2007 GAZ152-011930- BRANTLEY- 245 PM EDT SUN JUL 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM EDT... AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ATKINSON...OR 8 MILES EAST OF NAHUNTA...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAYNESVILLE AND ATKINSON THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HURLBUT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 12:50 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 40 min |
| Jul 1, 2:08 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 52 min |
| Jul 1, 2:35 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 40 min |
| Jul 1, 2:48 PM EDT | Severe Thunderstorm Warning | JAX | Brantley | 42 min |
| Jul 1, 3:12 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 48 min |
| Jul 1, 3:35 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Coffee | 40 min |
| Jul 1, 4:00 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 60 min |
| Jul 1, 4:00 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 45 min |
| Jul 1, 4:03 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 42 min |
| Jul 1, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.